# SDR AALA202108165763

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 48,736 hours, 34,194 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB OUT, #2 CENTER PUMP ILLUMINATED . TURNED CROSS FEED ON FORWARD PUMP OFF BUT APPROX 200LBS STILL IN CENTER TANK TURNED  CROSS FEED PUMP OFF AND CENTER TANK PUMP OFF** SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
